# SDR COMA0860071

- Difficulty date: January 16, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 28,763 hours, 25,289 cycles
- Engine: Ge CF343A1
- Engine time: 19,027 hours, 16,714 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807605
- Condition: Failed
- Location: Left
- Part time: 19,026 hours, 16,714 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5341 - EN ROUTE FROM MKE TO CVG SEVERE ENGINE NOISE AND SHUDDER ON LEFT ENGINE.  PERFORMED IFSD.  EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO ORD AND LANDED SAFELY.  REMOVED AND REPLACED LEFT ENGINE.
